ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Topological properties of random wireless networks

Iyer, Srikanth K and Manjunath, D (2006) Topological properties of random wireless networks. In: Sadhana, 31 (2). pp. 117-139.

[img] PDF
Restricted to Registered users only

Download (271kB) | Request a copy


Wireless networks in which the node locations are random are best modelled as random geometric graphs (RGGs). In addition to their extensive application in the modelling of wireless networks, RGGs find many new applications and are being studied in their own right. In this paper we first provide a brief introduction to the issues of interest in random wireless networks. We then discuss some recent results for one-dimensional networks with the nodes distributed uniformly in (0,z). We then discuss some asymptotic results for networks in higher dimensions when the nodes are distributed in a finite volume. Finally we discuss some recent generalisations in considering non uniform transmission ranges and non uniform node distributions. An annotated bibliography of some of the recent literature is also provided.

Item Type: Journal Article
Publication: Sadhana
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Wireless networks; geometric random graphs; topology properties.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Mar 2008
Last Modified: 19 Sep 2010 04:43
URI: http://eprints.iisc.ac.in/id/eprint/13227

Actions (login required)

View Item View Item